How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask A. Schuyler, NP Your Own Question
A. Schuyler, NP
A. Schuyler, NP, Nurse Practitioner
Category: Health
Satisfied Customers: 16049
Experience:  Board Certified NP, MS, RN. 25 years private practice & hospitalist
3157612
Type Your Health Question Here...
A. Schuyler, NP is online now
A new question is answered every 9 seconds

I have had several times in the last month where I got real

Customer Question

I have had several times in the last month where I got real dizzy and blurred vision and though I was going to fall
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: Not sure what to say. Yesterday was the last time it happened and I was playing tennis. We were in between games, and I was walking to change sides and all of a sudden I was walking and became dizzy, was staggering, and felt like I was going to fall out.
JA: Is there anything else the Doctor should be aware of?
Customer: I am 60, active, female
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 7 months ago.
Category: Health
Expert:  A. Schuyler, NP replied 7 months ago.
Hello, I'm NP Schuyler and I'll be helping with your question.
Expert:  A. Schuyler, NP replied 7 months ago.
Does this usually happen when you are exercising or just after stopping? Are you taking any medications?
Customer: replied 7 months ago.
Ok
Expert:  A. Schuyler, NP replied 7 months ago.
Does this usually happen when you are exercising or just after stopping? Are you taking any medications?
Customer: replied 7 months ago.
Just this one time was I exercising. I take diclofenec, and orphenadrine at night.
Expert:  A. Schuyler, NP replied 7 months ago.
Thanks for the additional information. Dizziness can be a side effect of orphenadrine. Blurred vision is a common symptom of overdose with this medication. You may want to ask your medical provider about a lower dose. Dizziness and blurred vision can also be symptoms of a transient ischemic attack (TIA) which is sometimes called small strokes. For that reason, you should see your medical provider this week to make sure this isn't what you are having. Please let me know if you have additional questions about this. Kind regards, Schuyler~